# SDR AALA201610259014

- Difficulty date: October 19, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 52,965 hours, 19,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53373301202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK INDICATIONS ON AFT LEFT HAND SIDE BOX BEAM UPPER FLANGE (2) FASTENER HOLES AT FR 43 AND Y1622.  REPAIRED BOX BEAM PER EO 5315Y066.
